Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Existence of ground state solutions to Dirac equations with vanishing potentials at infinity

Full text
Figueiredo, Giovany M. ; Pimenta, Marcos T. O.
Total Authors: 2
Document type: Journal article
Source: Journal of Differential Equations; v. 262, n. 1, p. 486-505, JAN 5 2017.
Web of Science Citations: 6

In this work we study the existence of ground-state solutions of Dirac equations with potentials which are allowed to vanish at infinity. The approach is based on minimization of the energy functional over a generalized Nehari set. Some conditions on the potentials are given in order to overcome the lack of compactness. (C) 2016 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 14/16136-1 - Study of semiclassical solutions to the stationary nonlinear Dirac equation
Grantee:Marcos Tadeu de Oliveira Pimenta
Support Opportunities: Regular Research Grants
FAPESP's process: 15/12476-5 - Existence and multiplicity of solutions to elliptic equations and systems
Grantee:Marcos Tadeu de Oliveira Pimenta
Support Opportunities: Research Grants - Visiting Researcher Grant - Brazil